# SDR CALA2017091803251

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 50,623 hours, 21,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2558
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,043 hours, 2,221 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, FWD LT, DURING 2 SVC. REPLACED THE EPSU IAW MM 33-51-38, OPS CHECKED NORMAL.
